Open Access Repository

Items where Author is "Rogers, C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Rogers, C, Basson, AP ORCID: 0000-0003-3275-7801 and Clarkson, PA 2018 , 'On integrable Ermakov-Painlevé IV systems' , Journal of Mathematical Analysis and Applications, vol. 462, no. 2 , pp. 1225-1241 , doi: 10.1016/j.jmaa.2018.02.025.

This list was generated on Mon Feb 17 01:36:24 2020 AEDT.
TOP